# SDR DL76S071621

- Difficulty date: December 3, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N125DL
- Make and model: Boeing 767332
- Aircraft serial: 24075
- Aircraft time: 62,532 hours, 29,338 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32213
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BLENDS, FS 1285, AND STR 36R.  REPAIRED PER ER/A 459263-14 REV A.
